# SDR R61A201312051312

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 5,414 hours, 5,210 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: DSC86
- Condition: Corroded
- Location: Rudder Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RUDDER PCU LUG BEARINGS CORRODED.  MX R & R RUDDER PCU LUG BEARINGS, IAW SRM 51-20-40-02-01.
